Aa
A
A
Close
1655673_tn?1362082651
8 years of fighting and finally get CLOMID!!
Hi ladies, I have reacently started taking clomid on tuesday last week for 5 days. But my question is why the hell do they make you feel so ill?! my god i was so emotional and angry! my poor husband was my target and he had done nothing wrong lol...I have my first scan on the 23rd this coming friday to see if have responded to the medication but as this is all so new to me im so scared, we've waited so long to get this drug now i pray it works which cannot be good for my mind or hormones! thinking asbout the outcome all the time...

But one really good thing about it is i had my first "normal"pieriod in i'd say 2 years. I came on and had 2 very heavy days and finished on day 7, it was heaven for it to start and stop and not go one for 2 months. so who knows maybe this is my time to become a mum like i deserve....

michelle x
Discussion is closed
Cancel
2 Answers
Page 1 of 1
3224409_tn?1356210427
:) Clomid is kind of hormonal medicine.. your body will take sometime to get use to side effects... i have taken 10rounds of clomid trust me... i was on emotional roller coaster... i fell pregnant at 6th round but had miscarriage had to take it again... i am expecting again 24wks... i had all the side effects in the book including spotting lol.... weird.... but it worths a try :)
Discussion is closed
Cancel
1798025_tn?1333818068
When I took clomid I took the pills at night to help control some of the side effects. The only one I noticed was hot flashes.
Discussion is closed
Cancel
You must join this user group in order to participate in this discussion.
A
A
Recent Activity
4769306_tn?1451008167
Blank
KeeLolo commented on veronica0808's status
Feb 09
1383908_tn?1450124715
Blank
Sheaby Definitely loving LuLaRoe!!... Comment
Feb 08
1383908_tn?1450124715
Blank
Sheaby commented on LONG, but I need inpu...
Feb 08